# SDR 95ZZZM420

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 565174763
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT SIDE HORIZONTAL STABILIZER, UPPER SKIN HAS CORROSION LEVEL 2 FROM XE 219.979 TO XE 312.500 AT T/E.  REMOVED PANEL AND ROUTED TO OUTSIDE SERVICE.  PANEL WAS RESKINNED AND REINSTALLED.  (M)
